# SDR OZCA06022021N9CJ

- Difficulty date: June 2, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 37,928 hours, 42,237 cycles
- Engine: Ge CT79B
- Engine time: 33,426 hours, 38,465 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 6071T20P16
- Part serial: ECDT1658
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ENG1 ON APPROACH FLAME OUT. PROCEEDED BY QRH -  AFTER TROUBLESHOOTING, 5 TRIPS TO THE BLAST FENCE FOR GROUND HIGH POWER RUNS, AND 2 FCF’S TO CHECK THE TORQUE PROBLEM. WE REPLACED THE TORQUE SENSOR AND SWAPPED ALTERNATORS FOR TROUBLESHOOTING WITH NO HELP. THE LAST THING TO CHANGE WAS THE ECU AND THAT WAS ACCOMPLISHED. COMPLETED HIGH POWER GROUND RUNS AND RELEASED THE AIRCRAFT. THERE HAS NOT BEEN A REPEAT WRITE-UP SINCE THE ECU WAS CHANGED.
